# SDR CA120404003

- Difficulty date: March 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 24,293 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 40108
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE SNAG WAS REPORTED AS HAD A IN TRANSIT, UNSAFE GEAR LIGHT ON THE NLG AND LT MLG AFTER 45 SECONDS, BUMPED UP GEAR HANDLE UP TO ENSURE POSITIVE SELECTION, THEN WENT TO NEUTRAL, GEAR STAYED UP, WENT TO GEAR DOWN, GEAR CAME DOWN, 3 GREEN RETURNED TO BS TO UNEVENTFUL LANDING.  GEAR SWING CARRIED OUT IN HANGER, RETRACTION TIME WAS WITHIN LIMITS, GEAR LOCKED UP, HAD A UNSAFE GEAR LIGHT ON THE LT MLG, THE NLG UNSAFE LIGHT WAS OUT. THE LT MLG UP SWITCH WAS REPLACED AND THE SYS FUNCTIONED CORRECTLY, RETRACTION AND EXTENSION TIMES WERE GOOD.
